# SDR ABXA20140505163

- Difficulty date: May 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO FWD BILGE THE RT INTERCOSTAL BETWEEN STATION 1153 & 1175 IS CORRODED AT THE BACK CORNER.  R & R INTERCOSTAL IN AFT LOWER CARGO BETWEEN STATION 1153 & 1175 IN FWD BILGE ON RT SIDE.  CORRODED LEVEL 2, PN 146T5000-58, SN NSN, FS & BS LOCATION FROM STATION 1153 TO STATION 1175, STRINGER & WS LOCATION FROM RBL 18 TO RBL 18.  ACFT WAS GNDED.
